# SDR CA121119012

- Difficulty date: November 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA481082
- Condition: Mismanufactured
- Location: Engine Oil Sys
- Part time: 38 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF THE END CAPS THAT HOLD THE PAPER FILTER WAS NOT CRIMPED LIKE THE OTHER END WHEN THE FILTER WAS CUT FOR EXAMINATION DURING ROUTINE MAINTENANCE AND INSPECTION.
